# SDR 2001UALA02294

- Difficulty date: November 16, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N921UA
- Make and model: Boeing 737522
- Aircraft serial: 25388
- Aircraft time: 28,747 hours, 21,487 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM STATION 947 RBL 22 IS CORRODED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED REPAIR ANGLE.
